# SDR P2EA00163

- Difficulty date: May 10, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND FUSELAGE SKIN AT BS 243 - BS 252.5, BETWEEN WL 170 AND WL 161 RIGHT SIDE, WITH DENT.  L= 2.00 FEET, W = 1.50 INCHES, D = 0.063 INCH.  REPAIRED FUSELAGE SKIN AT BS 243 - BS 252.5, BETWEEN WL 170 AND WL 161 RIGHT SIDE, IAW SRM 53-30-3 FIG 9.  SEE COOPESA WO NR N10320-1-1 AND VAM 100-001.  (X)
